# SDR 98ZZZX140

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9739D
- Make and model: Cessna 337A
- Aircraft serial: 3370466
- System (JASC): 3242 · Brake
- Part: Plate
- Part number: 7515
- Condition: Failed
- Location: Lt Brake
- Part time: 3,800 hours
- Component: Parkerhanfin
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, LEFT BRAKE CALIPER TORQUE PLATE BROKE AT UPPER REAR BOLT ATTACH HOLE CAUSING BRAKE CALIPER TO SHIFT INTO THE INSIDE OF THE BRAKE DISC CAUSING THE LEFT WHEEL TO LOCK UP.  THE TORQUE PLATE IS DRILLED OVERSIZED AND THEN BUSHED DOWN TO ACCEPT AXLE ATTACH BOLT.  THE OVERSIZED HOLE REDUCES THE HOLE EDGE DISTANCE CONSIDERABLY.
